# SDR IPXA2019040140620

- Difficulty date: March 7, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 21,048 hours, 13,230 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: A5724207120300
- Condition: Cracked
- Location: Rt Wing K Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YRW IB LEADING EDGE KRUGER FLAP OUTBD RIB AFT CLIP CRACKEDREMOVED AND REPLACED CLIP PER A300-600 SRM 51-40-21.
